# SDR 20000623SH018

- Difficulty date: June 9, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Aircraft: N2879K
- Make and model: Cessna 180K
- Aircraft serial: 18053115
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bushing
- Part number: 07421801
- Condition: Eroded
- Location: Tail Wheel Sprin
- Part time: 8 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECENTLY INSTALLED TAILSPRING BUSHINGS FOUND EXTRUDED AFTER ONLY 8 HOURS OF OPERATION.  SUBMITTER KNOWS OF ONE OTHER LOW TIME FAILURE OF THESE BUSHINGS.  (X)
